# SDR REXA2017041000515

- Difficulty date: April 10, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 7,448 hours, 5,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 280 FLOORBEAM CORRODED OUT OF LIMITS.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-06, 51-42-21, & 51-42-13.
